| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Volume 49 Number 1
Volume 48 Number 6
Volume 48 Number 5
Earlier issues
Volume 49 Number 3 Volume 49 Number 4

previous article next article

Research articles

ScienceAsia 49 (2023): 560-567 |doi: 10.2306/scienceasia1513-1874.2023.011

Gradient estimate for eigenfunctions of the operator on self-shrinkers

Fan-Qi Zeng

ABSTRACT:     In this paper, we study gradient estimates for eigenfunctions associated to the operator L on self-shrinkers. As applications, we obtain a Harnack type inequality concerning those eigenfunctions. Besides, we obtain a gradient estimate of the higher eigenfunctions of the operator L on self-shrinkers.

Download PDF

32 Downloads 107 Views

a School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000 China

* Corresponding author, E-mail: zengfq@xynu.edu.cn

Received 6 Jul 2022, Accepted 22 Nov 2022